# SDR UALA2012051802813

- Difficulty date: May 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 65,050 hours, 23,903 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/D CREW O2 LEAK, FLIGHT DIVERTED.  CREW REPORTED O2 LEAKING DOWN TO 410 PSI FROM 1250 PSI IN 3 HRS FLT TIME.  REPLACED PRESSURE REGULATOR, O2 HOLDS STEADY.
